# SDR C2XA02TY061

- Difficulty date: April 7, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 7,393 hours, 5,104 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bracket
- Part number: 12007254007
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RUDDER II MID-BEARING BRACKET WAS FOUND TO BE CHAFED AT THE CONNECTING ROD ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW EMB-145 SRM 51-40-02, THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
